# SDR USAA040202

- Difficulty date: April 20, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- Engine: Ge CFM56*
- System (JASC): 7120 · Engine Mount Section
- Part: Fairing
- Condition: Cracked
- Location: Engine Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, ENGINE STRUT FAIRING, 1 INCH CRACK, FWD LT MOUNT HOLE NAC STA 279.50.  REMOVED DEFECTIVE PART, WELDED AND REINSTALLED.
